Alert archive / Washington / Gale Warnings in 2012

Gale Warning 80, NWS Seattle, WA

December 4, 2012

NWS Seattle, WA issued this gale warning at Dec 4, 2012, 10:27 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2012, 10:27 PM PST (06:27 UTC)
Expired
Dec 5, 2012, 6:00 AM PST
In force
8 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WHUS76 KSEW 050627
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1027 PM PST TUE DEC 4 2012

PZZ130>132-150-153-170-173-051200-
/O.UPG.KSEW.SC.Y.1124.000000T0000Z-121205T1800Z/
/O.NEW.KSEW.GL.W.0080.121205T0627Z-121205T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
1027 PM PST TUE DEC 4 2012

...GALE WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND AND SEAS...WEST WIND 25 TO 35 KNOTS. OVER THE COASTAL
  WATERS...COMBINED SEAS 11 TO 15 FEET WITH A DOMINANT PERIOD OF
  10 OR 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-051430-
/O.CON.KSEW.RB.Y.0033.000000T0000Z-121206T0000Z/
GRAYS HARBOR BAR-
1027 PM PST TUE DEC 4 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 PM PST WEDNESDAY...

* BAR CONDITION...ROUGH...BECOMING SEVERE DURING THE EBBS.

* COMBINED SEAS...10 OR 11 FEET BUILDING TO 14 FEET DURING 
  MAXIMUM EBB CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ133-051430-
/O.CON.KSEW.SC.Y.1124.000000T0000Z-121205T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
1027 PM PST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* WIND...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-051430-
/O.CON.KSEW.SC.Y.1127.000000T0000Z-121205T1800Z/
PUGET SOUND AND HOOD CANAL-
1027 PM PST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* WIND...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-051430-
/O.CON.KSEW.SC.Y.1124.000000T0000Z-121205T1800Z/
ADMIRALTY INLET-
1027 PM PST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* WIND...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ156-176-051430-
/O.CON.KSEW.SC.Y.1124.000000T0000Z-121205T1800Z/
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
1027 PM PST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* WIND AND SWELL...WESTERLY 15 TO 30 KNOTS. WEST TO SOUTHWEST 
  SWELL 11 TO 15 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
194 
WHUS76 KSEW 051044
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
244 AM PST WED DEC 5 2012

PZZ150-153-170-173-051845-
/O.EXT.KSEW.GL.W.0080.000000T0000Z-121205T1400Z/
/O.EXB.KSEW.SC.Y.1124.121205T1400Z-121205T2000Z/
/O.NEW.KSEW.SW.Y.0056.121205T2000Z-121206T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
244 AM PST WED DEC 5 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO NOON
PST TODAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM NOON
TODAY TO 4 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO NOON PST
TODAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM NOON TODAY TO 4 AM PST THURSDAY. 

* WIND...WESTERLY 25 TO 35 KNOTS EARLY...EASING TO 15 TO 25 KNOTS
  IN THE MORNING. 

* SEAS/SWELLS...WEST SWELLS 12 OR 13 FEET TODAY...SUBSIDING TO 10
  OR 11 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ130-051845-
/O.EXT.KSEW.GL.W.0080.000000T0000Z-121205T1400Z/
/O.EXB.KSEW.SC.Y.1124.121205T1400Z-121205T2000Z/
/O.NEW.KSEW.SW.Y.0056.121205T2000Z-121206T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
244 AM PST WED DEC 5 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO NOON
PST TODAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM NOON
TODAY TO 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO NOON PST
TODAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM NOON TODAY TO 4 PM PST THIS AFTERNOON. 

* WIND...WESTERLY 25 TO 35 KNOTS EARLY...EASING TO 15 TO 25 KNOTS
  IN THE MORNING. 

* SEAS/SWELLS...WEST SWELL 10 OR 11 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ131-132-051845-
/O.EXT.KSEW.GL.W.0080.000000T0000Z-121205T1400Z/
/O.EXB.KSEW.SC.Y.1124.121205T1400Z-121205T2000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
244 AM PST WED DEC 5 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO NOON
PST TODAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO NOON PST
TODAY. 

* WIND...WEST 25 TO 35 KNOTS EARLY...EASING TO 15 TO 25 KNOTS IN
  THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ156-176-051845-
/O.EXT.KSEW.SC.Y.1124.000000T0000Z-121205T2000Z/
/O.NEW.KSEW.SW.Y.0056.121205T2000Z-121206T1200Z/
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
244 AM PST WED DEC 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM NOON
TODAY TO 4 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM NOON TODAY
TO 4 AM PST THURSDAY. 

* WIND...WEST 20 TO 30 KNOTS...EASING TO 15 TO 25 KNOTS IN THE
  MORNING. 

* SEAS/SWELLS...WEST SWELL 12 OR 13 FEET TODAY...SUBSIDING TO 10
  OR 11 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ110-051845-
/O.EXT.KSEW.RB.Y.0033.000000T0000Z-121206T0600Z/
GRAYS HARBOR BAR-
244 AM PST WED DEC 5 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 PM
PST THIS EVENING...

* BAR CONDITION...ROUGH...BECOMING SEVERE DURING THE EBBS.

* COMBINED SEAS...10 OR 11 FEET BUILDING TO 14 FEET DURING 
  MAXIMUM EBB CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ133-051800-
/O.CON.KSEW.SC.Y.1124.000000T0000Z-121205T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
244 AM PST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WIND...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-051800-
/O.CON.KSEW.SC.Y.1127.000000T0000Z-121205T1800Z/
PUGET SOUND AND HOOD CANAL-
244 AM PST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WIND...SOUTH 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-051800-
/O.CON.KSEW.SC.Y.1124.000000T0000Z-121205T1800Z/
ADMIRALTY INLET-
244 AM PST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WIND...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Dec 4, 9:38 PM PST, 49 minutes earlier.

Area forecast discussion, Dec 4, 9:38 PM PST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
938 PM PST TUE DEC 4 2012

.SYNOPSIS...STRONG AND RELATIVELY MOIST WESTERLY FLOW ALOFT WILL
CONTINUE ACROSS THE REGION THROUGH FRIDAY. DISTURBANCES EMBEDDED
WITHIN THIS FLOW WILL KEEP THE THREAT OF SHOWERS GOING...AND WILL
RESULT IN LOCALLY GUSTY WINDS AT TIMES.

&&

.SHORT TERM...
THERE HAVE BEEN A FEW LIGHTNING STRIKES OVER THE NORTH COAST THIS
EVENING. THE STRIKES WERE EMBEDDED IN A LINE OF HEAVY SHOWERS THAT
MOVED ONTO THE COAST. VERY SMALL HAIL ALSO ACCOMPANIED THE HEAVY
RAIN. NWS DOPPLER RADARS SHOWED BANDS OF SHOWERS STILL MOVING ACROSS
THE AREA AT THIS TIME. THE HEAVIEST SHOWER BANDS WERE OVER THE COAST
AND THE STRAIT OF JUAN DE FUCA. LOOK FOR THE SHOWERS TO SLOWLY WIND
DOWN OVERNIGHT ONCE THE SHORT WAVE TROF EMBEDDED IN THE FAST
WESTERLIES MOVE INTO EASTERN WA.

STRONG AND RELATIVELY MOIST ZONAL FLOW ALOFT WILL PERSIST THROUGH
WED NIGHT. ANOTHER SHORT WAVE TROF EMBEDDED IN THE FLOW WILL CAUSE
THE SHOWERS TO INCREASE ACROSS THE AREA WED NIGHT AND CONTINUE
THROUGH THU. THE CASCADES WILL LIKELY RECEIVE 6 TO 11 INCHES OF NEW
SNOW WITH THIS SYSTEM...WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHERE
THE PUGET SOUND CONVERGENCE ZONE /PSCZ/ SETS UP. THE PSCZ SHOULD
DEVELOP LATE THU MORNING OR EARLY THU AFTERNOON OVER ITS TYPICAL
LOCATION...NEAR THE KING/SNOHOMISH COUNTY LINE. THE PSCZ WILL
PROBABLY SHIFT INTO NORTH SEATTLE BY FRI MORNING.

THE FLOW ALOFT WILL BECOME NORTHWEST ON FRI AND ANOTHER FAST MOVING
SHORT WAVE WILL MOVE ACROSS THE REGION. THIS FEATURE WILL SERVE TO
KEEP THE SNOW PILING UP IN THE CASCADES.

.LONG TERM FROM THE PREV DISCUSSION...
THE ZONAL FLOW THIS WEEK IS FOLLOWED BY SOME RIDGING OVER THE
WEEKEND. SATURDAY MIGHT BY DRY WITH SOME SUN...BUT THE 12Z GFS HAD A
FRONT BREAKING UP IN A DIRTY RIDGE SITUATION BY SUNDAY. SNOW LEVELS
OUGHT TO TREND UP SAT-MON...PERHAPS A COUPLE THOUSAND FEET HIGHER
THAN THE CURRENT FORECAST...BUT PRECIP AMOUNTS WILL LIKELY NOT BE
HEAVY ENOUGH TO MAKE IT TOO LOUSY IN THE MOUNTAINS. THE 12Z ECMWF
HAD THE 1000-500 MB THICKNESS RISING FROM ARND 520 DM AT DAYBREAK
SATURDAY TO AROUND 546 DM A WEEK FROM NOW...AND 850 MB TEMPS THAT
WARM FROM -6C TO +2C OVER THAT PERIOD OF TIME. SO SKIING LOOKS VERY
GOOD FRI AND SAT...THEN MAYBE NOT SO IDEAL EARLY NEXT WEEK. 19

&&

.HYDROLOGY...
FLOODING CONTINUED ON THE SKOKOMISH RIVER AND THE CHEHALIS RIVER
NEAR GRAND MOUND AND AT PORTER. EXPECT THESE RIVERS TO BEGIN
GRADUALLY RECEDING OVERNIGHT OR DURING THE DAY WED. THE SKOKOMISH
RIVER WILL PROBABLY FALL BELOW FLOOD EARLIER THAN WHAT IS CURRENTLY
FORECAST.

HYDROLOGICAL SIGNIFICANT RAINFALL IS NOT EXPECTED THROUGH THE MIDDLE
OF NEXT WEEK...THEREFORE ADDITIONAL FLOODING OF AREA RIVERS IS NOT
ANTICIPATED.

&&

.AVIATION...AN UPPER TROUGH WILL MOVE ACROSS WESTERN WASHINGTON
TONIGHT...FOLLOWED BY WESTERLY FLOW ALOFT ON WEDNESDAY. AT THE
SURFACE...MODERATE ONSHORE FLOW TONIGHT WILL EASE ON WEDNESDAY. AIR
MASS MOIST AND UNSTABLE.

KSEA...SHOWERS WILL CONTINUE TONIGHT AS AN UPPER LEVEL DISTURBANCE
MOVES THROUGH...DECREASING ON WEDNESDAY. GUST SOUTHWEST WINDS 10-15
KNOTS TONIGHT WILL EASE ON WEDNESDAY AS ONSHORE FLOW DECREASES.
SCHNEIDER

&&

.MARINE...MODERATE ONSHORE FLOW WILL PRODUCE SMALL CRAFT ADVISORY
WINDS FOR ALL WATERS THROUGH WEDNESDAY MORNING. ONSHORE FLOW WILL
DECREASE ON WEDNESDAY WITH WINDS EASING BELOW SMALL CRAFT ADVISORY
LEVELS. SMALL CRAFT ADVISORY CONDITIONS FOR HAZARDOUS SEAS WILL
CONTINUE INTO WEDNESDAY NIGHT OVER THE COASTAL WATERS UNTIL WEST
SWELL SUBSIDE BELOW 10 FEET ON THURSDAY. A WEAK SURFACE TROUGH WILL
MOVE THROUGH THE WATERS ON THURSDAY...FOLLOWED BY A COLD FRONT
THURSDAY NIGHT AND FRIDAY. HIGH PRESSURE WILL BUILD OVER THE REGION
ON SATURDAY WITH OFFSHORE FLOW DEVELOPING.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNINGS OR WATCHES ARE IN EFFECT FOR THE SOUTHWEST
     PART OF THE FORECAST AREA.

     WINTER WEATHER ADVISORY IN EFFECT FOR THE CASCADES ABOVE
     2500 FEET UNTIL NOON WEDNESDAY.

PZ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS UNTIL 10 AM
     WEDNESDAY.

     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR CONDITIONS
     UNTIL 4 PM WEDNESDAY.

&&

WWW.WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 2:44 AM PSTSmall Craft Advisory for Hazardous SeasSEW24 hr
Dec 5, 3:50 PM PSTWinter Weather AdvisorySEW48 hr

Nearby

Gale Warnings in Washington, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.